# SDR CALA2010041200128

- Difficulty date: April 8, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 47,778 hours, 10,687 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Condition: Shorted
- Location: Mid Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB, MID GALLEY OVEN 305 BEGAN TO SMOKE WITH BURNING ODOR.  REMOVED ALL FOOD ITEMS, REMOVED ALL ELECTRICAL POWER, SMOKE AND ODOR DISSIPATED.  CONTINUED FLIGHT WITH OVEN UNPOWERED AND NO ADDITIONAL ABNORMALS WITH OVEN 305 C/B PULLED AND PLACARD INOP REMOVED /REPLACED MID GALLEY OVEN 305 AT THIS TIME IS GOOD.  OKAY TO CONTINUE ROTABLE PARTS CHANGE WAS INDICATED - TT  1388015, S/N OFF 00007 OVEN, LARGE, SG  OFF 99-2533-9-0002 0007, ON 99-2533-9-0002 0321.
